# SDR A6WA200740192

- Difficulty date: April 13, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BAY Z BRACKET FORWARD OF HYDRAULIC TRANSDUCER IS CRACKED.  (M)  MAINTENANCE REMOVED AND REPLACED BRACKET PN 601R75262-155 IAW SRM 51-42-06.  (K)
